Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Gaifullin Alexander Aleksandrovich
(recent publications)
| by years | scientific publications | by types |


1. A. A. Gaifullin, “Sabitov polynomials for polyhedra in four dimensions”, Mezhdunarodna konferentsiya «Toricheskaya topologiya i avtomorfnye funktsii». Tezisy dokladov (Moskva, 5–10 sentyabrya 2011 g.), Izdatelstvo TOGU, Khabarovsk, 2011, 27–35
2. A. A. Gaifullin, “Combinatorial realisation of cycles and small covers”, 6th European Congress of Mathematics. Abstracts & Titles (Kraków, Poland, July 2–7, 2012), 6ECM, Kraków, 2012, 25–26
3. A. A. Gaifullin, “Combinatorial realisation of cycles and simplicial volume”, Tezisy Mezhdunarodnoi konferentsii «Dni geometrii v Novosibirske, 2012», posvyaschënnoi 100-letiyu so dnya rozhdeniya akademika A.D. Aleksandrova (Novosibirsk, 30 avgusta – 1 sentyabrya 2012 g.), Institut matematiki im. S. L. Soboleva SO RAN, 2012, 12–13
4. A. A. Gaifullin, “Sabitov Polynomials for Volumes of Four-dimensional Polyhedra”, The Fourth Geometry Meeting dedicated to the centenary of A. D. Alexandrov. Abstracts (Sankt-Peterburg, 20–24 avgusta 2012 g.), Izdatelstvo VVM, Sankt-Peterburg, 2012, 11
5. A. A. Gaifullin, “Sabitov polynomials for volumes of four-dimensional polyhedra”, Yaroslavl International Conference “Discrete Geometry” dedicated to the centenary of A.D. Alexandrov. Abstracts (Yaroslavl, 13–18 avgusta 2012 g.), Yaroslavskii gosudarstvennyi universitet im. P.G. Demidova, Yaroslavl, 2012, 36–37
6. A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov, “Viktor Matveevich Buchstaber (on his 70th birthday)”, Russian Math. Surveys, 68:3 (2013), 581–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
7. A. A. Gaifullin, “Universal realisators for homology classes”, Geometry & Topology, 17:3 (2013), 1745–1772 http://www.msp.warwick.ac.uk/gt/2013/17-03/p039.xhtml, arXiv: 1201.4823  crossref  mathscinet (cited: 5)  zmath  isi (cited: 7)  elib (cited: 7)  scopus (cited: 7)
8. A. A. Gaifullin, “Coxeter groups, small covers, and realization of cycles”, International Open Chinese-Russian Conference “Torus Actions: Topology, Geometry and Number Theory”. Abstracts (Khabarovsk, 2–7 sentyabrya 2013 g.), Izdatelstvo TOGU, Khabarovsk, 2013, 35-36
9. A. A. Gaifullin, “Flexible polyhedra and places of fields”, Yaroslavl International Conference “Geometry, Topology, and Applications”, September 23–27, 2013. Abstracts (Yaroslavl, 23–27 sentyabrya 2013 g.), Yaroslavskii gosudarstvennyi universitet im. P.G. Demidova, Yaroslavl, 2013, 53
10. A. A. Gaifullin, T. E. Panov, “Victor Matveevich Buchstaber’s 70th birthday anniversary”, Trans. Moscow Math. Soc., 2013 (2013), 173  mathnet  crossref  mathscinet  zmath  elib  scopus
11. A. A. Gaifullin, “Combinatorial realisation of cycles and small covers”, European Congress of Mathematics (Kraków, 2–7 July, 2012), eds. R. Latala et al., European Mathematical Society, 2013, 315–330 , arXiv: 1204.0208  crossref
12. A. A. Gaifullin, “Sabitov polynomials for volumes of polyhedra in four dimensions”, Adv. Math., 252 (2014), 586–611 , arXiv: 1108.6014  crossref  mathscinet (cited: 6)  zmath  isi (cited: 6)  elib (cited: 7)  scopus (cited: 7)
13. A. A. Gaifullin, S. A. Gaifullin, “Deformations of period lattices of flexible polyhedral surfaces”, Discrete Comput. Geom., 51:3 (2014), 650–665 , arXiv: 1306.0240  crossref  mathscinet  zmath  isi  elib  scopus
14. A. A. Gaifullin, “Flexible cross-polytopes in spaces of constant curvature”, Proc. Steklov Inst. Math., 286 (2014), 77–113 , arXiv: 1312.7608  mathnet  crossref  crossref  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 1)
15. A. A. Gaifullin, “Generalization of Sabitov's theorem to polyhedra of arbitrary dimensions”, Discrete Comput. Geom., 52:2 (2014), 195–220 , arXiv: 1210.5408  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  scopus (cited: 4)
16. A. A. Gaifullin, “Volumes of flexible polyhedra”, Tezisy Mezhdunarodnoi konferentsii “Dni geometrii v Novosibirske - 2014”, posvyaschënnoi 85-letiyu akademika Yuriya Grigorevicha Reshetnyaka (Novosibirsk, 24–27 sentyabrya 2014 g.), eds. I. A. Taimanov, A. Yu. Vesnin, Institut matematiki im. S. L. Soboleva SO RAN, Novosibirsk, 2014, 98–99
17. A. A. Gaifullin, A. V. Penskoi, S. V. Smirnov, Zadachi po lineinoi algebre i geometrii, MTsNMO, Moskva, 2014, ISBN: 978-5-4439-0168-8 , 152 pp. http://biblio.mccme.ru/node/5173
18. A. A. Gaifullin, “Volume of a simplex as a multivalued algebraic function of the areas of its two-faces”, Topology, Geometry, Integrable Systems, and Mathematical Physics: Novikov's Seminar 2012–2014, Advances in the Mathematical Sciences, Amer. Math. Soc. Transl. Ser. 2, 234, eds. V. M. Buchstaber, B. A. Dubrovin, I. M. Krichever, Amer. Math. Soc., Providence, RI, 2014, 201–221 , arXiv: 1310.3417  mathscinet
19. A. A. Gaifullin, “Flexible polyhedra and their volumes”, Geometrie, Report No. 29/2014 (Oberwolfach, 15–21 June 2014), Oberwolfach Reports, 11, eds. J. Lott, I. Taimanov, B. Wilking, European Math. Soc., 2014, 1584–1586 https://www.ems-ph.org/journals/show_abstract.php?issn=1660-8933&vol=11&iss=2&rank=14
20. A. A. Gaifullin, Yu. A. Neretin, Infinite symmetric group and bordisms of pseudomanifolds, 2015 , 14 pp., arXiv: 1501.04062
21. A. A. Gaifullin, “Embedded flexible spherical cross-polytopes with nonconstant volumes”, Proc. Steklov Inst. Math., 288 (2015), 56–80 , arXiv: 1501.06198  mathnet  crossref  crossref  isi  elib (cited: 1)  elib (cited: 1)  scopus
22. A. A. Gaifullin, “The analytic continuation of volume and the Bellows conjecture in Lobachevsky spaces”, Sb. Math., 206:11 (2015), 1564–1609  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
23. A. A. Gaifullin, “Current algebras on Riemann surfaces: new results and applications (de Gruyter Expositions in Mathematics 58) By Oleg K. Sheinman”, Book review, Bull. London Math. Soc., 47:6 (2015), 1029–1032  mathnet  crossref
24. A. A. Gaifullin, The bellows conjecture for small flexible polyhedra in non-Euclidean spaces, 2016 , 19 pp., arXiv: 1605.04568
25. A. A. Gaifullin, Flexible Polyhedra and Their Volumes, 2016 , 20 pp., arXiv: 1605.09316
26. A. A. Gaifullin, “Problema realizatsii tsiklov i malye nakrytiya nad graf-assotsiedrami”, Aleksandrovskie chteniya. Tezisy dokladov (Moskva, 22–26 maya 2016 g.), Mekhaniko-matematicheskii f-t MGU, Moskva, 2016, 15
27. A. A. Gaifullin, “Small covers of graph-associahedra and realization of cycles”, Sb. Math., 207:11 (2016), 1537–1561  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017